Ask an expert
Question

29 Jan 2004

1 month period, kinda abnormal
I have recently stopped using the neristerate injection and now i have been on my periods for a whole month and it does not seem like it will stop any soon. What causes this and could it be dangerous for my health?
Answer 549 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

This is normal after stopping the injectable because it affects the lining of the womb. If the bleeding is heavy, you could become anaemic, so you should see a doctor if it does not settle soon.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.